# SDR GTIA201908223564

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 12,570 hours, 5,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE VELOW WEEKLY LIMIT-SVC R1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00
